MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 35MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-35
Medical Device Problem Codes Unstable (1667); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577); Joint effusion (4849); Aseptic loosening (4883)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Report #2 of 2 for this event.As reported a patient had a left total knee arthroplasty.Subsequently, seven (7) years, eight (8) months later, the patient experienced osteolysis pain and instability with recurrent effusions.As a result, the patient underwent a left knee revision procedure.A revision operative report was provided.Intraoperatively, global instability and a large effusion without gross infection was observed.Synovitis showed consistent with polyethylene wear.It was noted the femoral component was not grossly loose however debonded from the cement mantle.The tibia was well fixed.There was significant osteolysis at the tibia with uncontained defect, and bone loss of the tibia and femur.The patella component was found to be loose with undermining osteolysis.The patient was revised to another manufacturer's construct.The patient was transferred to the recovery room in stable condition.Additionally, it was reported via legal documentation the patient experienced and/or continues to experience significant pain and discomfort; gait impairment, poor balance, difficulty walking, component part loosening, soft tissue damage and bone loss.No additional information is available.

Brand Name
THREE PEG PATELLA 35MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 court
gainesville, FL 32653
MDR Report Key25652368
Report Number1038671-2026-00806
Device Sequence Number5877393
Product Code JWH
UDI-Device Identifier10885862039606
UDI-Public10885862039606
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2020
Device Catalogue Number200-02-35
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date06/29/2026
Date Device Manufactured01/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale